# SDR ASMF201802002

- Difficulty date: February 3, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737752
- Aircraft serial: 35115
- Aircraft time: 43,629 hours, 16,770 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 2670136
- Part serial: 19905
- Condition: Leaking
- Location: Lt Wing Tank
- Part time: 22 hours, 8 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING FUELING, A FUEL LEAK IN THE LEFT TANK OCCURRED DUE TO THE SHUTOFF VALVE DID NOT CLOSE.  MAINTENANCE PERFORMED A FUEL TRANSFER TO AVOID THE SPILL IAW AMM 28-21-00 AND THE VALVE WAS REPLACED IAW AMM 28-21-32, ALL TESTED CORRECT.
